Bulletin of the American Mathematical Society

Review:,The Geometry of René Descartes, and , La Géométrie de René Descartes

L. C. Karpinski

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 668.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183492932

Citation

Karpinski, L. C. Review:, The Geometry of René Descartes , and , La Géométrie de René Descartes. Bull. Amer. Math. Soc. 34 (1928), no. 5, 668. https://projecteuclid.org/euclid.bams/1183492932


Export citation